# SDR SCNA97208

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 1070-1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, SEAT TRACK AT THE FOLLOWING LOCATIONS WERE FOUND CORRODED: STATION 1070 TO 1130 LBL 56, STATION 1070 LBL 25, AND STATION 1110 TO 1130 LBL 46.  REMOVED, FABRICATED, AND INSTALLED NEW SEAT TRACK IAW B727 SRM 51-20-2, 51-30-2, AND MM 51-20-11.
